# SDR HEEA0012003

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 3017600
- Condition: Cracked
- Location: Power Sect
- Part time: 13,831 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH CRACK ON TOP OF GAS GENERATOR CASE JUST AFT OF CUSTOMER AIR PORT.
